# SDR 95ZZZX5493

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N71703
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 551253
- Condition: Defective
- Location: T/R Drive
- Part time: 270 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL DUST COMING FROM T/R DRIVE BEARINGS.  REPLACED WITH NEW 4 EACH UNIT(S) CORRECTED PROBLEM.
